# SDR REXA2015011200045

- Difficulty date: January 12, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 16,043 hours, 15,679 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: Damaged
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO PILOTS OXYGEN MASK BOX OPENING LID IS DAMAGED.  R & R CO PILOT OXYGEN MASK BOX IAW AMM 35-11-15-000-801 & 35-11-15-400-801.  OPERATIONS CHECKED GOOD.  SEE WIP FOR DETAILS.
